Chaotic dynamics in smart grid and suppression scheme via generalized fuzzy hyperbolic model

Q Sun, Y. Wang, J. Yang, Y Qiu, H Zhang

Research output: Contribution to journalArticleScientificpeer-review

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalMathematical Problems in Engineering: theory, methods and applications
Volume2014
Issue numberart. nr. 761271
DOIs
Publication statusPublished - 2014

Bibliographical note

Harvest
Published 1 December 2014

Keywords

  • CWTS JFIS < 0.75

Cite this